Discussions that mention lexapro

Back Problems board


GBR,sounds like maybe PT might be working for you huh???I'm hoping it isn't the vioxx causing my stomach to hurt it is helping with the pain,thier changing all my meds and I was suppose to do it gradually I will with the rest but I started the vioxx and lexapro the same day so I'm not sure nut I'm thinking I may have quit the vioxx because of the stomach thing!!I'm sorry to hear the bextra is effecting you this way it's really hard to find anything that works!!I agree with you about the body producing the endorphines to deal with the pain I just wonder though don't you think that like with some organs and chemicals in our body that some times the are so over worked and stressed out they don't work or the stop producing it seems to me that latley it's all a no win situation!!!It seems like maybe your body is fighting the choritzone are you suppose to have that many injestions of that??
Well the yard selling was okay we didn't last real long well I didn't last real long!!
Well know I'm thinking of you and let me know how things are going for you!!
Linda